# SDR DL72L980321

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Condition: Failed
- Location: Rt Mlg
- Component: 324704052
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON T/O, AFTER GEAR RETRACTION (DOORS LIGHT REMAINED ILLUMINATED AND RT GEAR DOOR LIGHT ON S/O PNL WAS ON.  ADDITIONALLY RT GEAR AND GREEN GEAR LIGHTS REMAINED ILL.VISUAL INSP CONFIRMED RMLG WAS DWN.  ACCOMPLISHED POM WITH GEAR HANDLE UP POS THE LIGHTS REMAINED THE SAME.  REPLACED UP-LOCK TORQUE TUBE DUE SHEARED RIVITS.  GEAR RETRACTION PER MM CK NML.
